Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 14 de abril de 2024
  

Sobre topologías localmente convexas en espacios de sucesiones.

Título inglés On locally convex topologies in sequence spaces.
Título español Sobre topologías localmente convexas en espacios de sucesiones.
Autor/es Tort Pinilla, Manuel
Organización Dep. Estad. Mat. Univ. Barcelona, Barcelona, España
Revista 0210-7821
Publicación 1975, 1 (1): 19-48, 0 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés This paper deals with locally convex topological sequence spaces. We first consider solid topologies in order to obtain some results that will be useful later. The main part of this paper is devoted to a detailed study of the normal topology of a dual pair of sequence spaces. We obtain criterions for this topology to be normable or metrizable, and conditions under which it coincides with the Mackey topology on echelon and coechelon spaces of order p. Finally we use the former results on solid topologies to study the subspace constituted by the elements of the α-dual of a sequence space that are continuous for a locally convex topology on this space.
Clasificación UNESCO 121005
Palabras clave español Topología localmente convexa ; Espacio de sucesiones
Código MathReviews MR0430739
Código Z-Math Zbl 0417.46012
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es